# SDR AWXA200500720

- Difficulty date: May 29, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 64,735 hours, 40,019 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430100
- Part serial: 1069
- Condition: Debonded
- Location: Rt Inbd Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-21 FOUND DISBONDED AREA ON LOWER SURFACE OF RT INBOARD FORE FLAP 11.25 INCHES FROM INBOARD END AND 10 INCHES FROM AFT EDGE. DIMENSIONS OF THE DISBONDED AREA MEASURED 10 BY 8 INCHES MAKING IT OUT OF LIMITS IAW BOEING 737-300 SRM 57-53-021-1 FIG 101.  REMOVED AND REPLACED INBOARD FLAP IAW AMERICA WEST AIRLINES TASK CARD R3M27008.  WORK FOR REMOVAL AND REPLACEMENT OF FLAP WAS DOCUMENTED ON NON-ROUTINE 5857780.
